MathSciNet Relay Station
MathSciNet bibliographic data
MR2364142 40A15 (11J70 11J81 68R15)
Adamczewski, Boris; Bugeaud, Yann Palindromic continued fractions. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 5, 1557–1574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement